# SDR 2007UALA01819

- Difficulty date: June 4, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N307UA
- Make and model: Boeing 737322
- Aircraft serial: 23668
- Aircraft time: 59,313 hours, 34,376 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3397 · Light System Wiring
- Part: Cable
- Part number: 58781
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP AFT OF ROW 15.  REPLACED EEL CABLE.
